# SDR CALA2014061391256

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 42,682 hours, 17,615 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYD LEAK COMING FROM RT LG UPPER FWD BEHIND BEAM FOUND YELLOW SYS PRESS LINE LEAKING CHAFED ON SUCTION LINE IAW IPC 29-13-05-04C ITEM 23 & 24.  ALL LINE CLAMPS REMOVED STOWED IN PART BAGS AT POSITIONS REMOVED YELLOW SYS HEAD PRESS REMOVED.  INSTALLED & SECURED ISOLATER, LEAK CHECKED GOOD.
